Non-uniruledness and the cancellation problem

Volume 87 / 2005

Robert Dryło Annales Polonici Mathematici 87 (2005), 93-98 MSC: Primary 14R10; Secondary 14E05. DOI: 10.4064/ap87-0-8


Using the notion of uniruledness we indicate a class of algebraic varieties which have a stronger version of the cancellation property. Moreover, we give an affirmative solution to the stable equivalence problem for non-uniruled hypersurfaces.


  • Robert DryłoInstitute of Mathematics
    Jagiellonian University
    Reymonta 4
    30-059 Kraków, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image